# SDR AALA200802557

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936603505
- Condition: Corroded
- Location: Bs 1212-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL CORROSION FOUND ON RT TIE DOWN TRACK AT STATION 1212 TO 1320.  AREA OF DISCREPANCY IS 108 INCHES BY 2 INCHES.  REPLACED RT TIE DOWN TRACK AT STATION 1212 TO 1320 IN ACCORDANCE WITH SRM 51-10-03 AND 51-30-01.
